On properties of solutions of a limit problem for systems of nonlinear functional differential equations of neutral type
- 16 Downloads
For one class of systems of nonlinear functional differential equations, we study asymptotic properties of their solutions continuously differentiable and bounded for t ≥ T > 0 together with their first derivatives.
KeywordsCauchy Problem Singular Point Kato Vector Function Asymptotic Property
Unable to display preview. Download preview PDF.
- 4.G. P. Pelyukh, “On asymptotic properties of solutions of systems of nonlinear functional differential equations,” Differents. Uravn., No. 1, 45–49 (2003).Google Scholar